# SDR SWAA2015062241045

- Difficulty date: June 11, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 21,460 hours, 12,649 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A1300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, ON FRAME SPLICE CAP, CORRODED AT BS 787, BETWEEN STRINGER 24R TO 25R.  R & R CAP IAW DWG.
